... I had unprotected sex and he pulled out but i was concerned about the whole pre cum pregnancy thing so I got plan B through my school and took it. The only problem is that I took it two days later. It was within the 72 hour time frame but I'm afraid that it didnt work. About 10-11 days later I got some spotting and bleeding but only for a day. It turned into light and dark brown discharge after and I'm afraid that it was implantation bleeding. I've now had this brown discharge/spotting for 9 days now on and off and I have some breast tenderness and they are more full. I get some cramps too. Is this the Plan B working or early signs of pregnancy? Does anyone know?
College; It does sound more like the side effects of the plan B, You have a weird period dark brown sometimes thick and cramps it really messes with your hormones; But for the record IF no rubber no sex. he does not have to come inside you for you to get pregnant Just that little bit on the penis is enough to get you pregnant so you did the right thing.But you want to take the morning after pill ASAP the longer you wait the less effective it can be.And this is not your regular period you well end up with another one this month I believe late by a week or so.If you have any dought go back to the clinic and see if you can do a pregnancy test.Or talk with the nurse about what you are feeling I don't think you have anything to worry about.this is all normal and it may get worse before the plan B is done.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2015 • 2 answers
Posted 13 Aug 2015 • 1 answer
Posted 20 Dec 2015 • 0 answers
Posted 30 Jan 2016 • 1 answer
Posted 11 Jun 2016 • 0 answers